# SDR R61A20110228

- Difficulty date: August 21, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 19,115 hours, 14,269 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED R-1 SERVICE DOOR WOULDN'T DISARM.  MAINTENANCE PERFORMED OPS CHECK OF R-1 DOOR PER EMB AMM, OPS CHECK GOOD.
